# SDR HALA2023012300013

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 38,830 hours, 6,170 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Faulted
- Location: Nr 2 Vsv
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB AFTER STARTING #2 ENGINE ECAM ENG2 CTL SYS FAULT. FAULT CODE 753300, FOLLOWED TSM 75-33-00-810-808-A. REMOVED & REPLACED # 2 ENG VSV CTL UNIT AND LEAK CHECK SATIS' IAW AMM 75-33-00. MCC NOTIFIED. PN/SN OFF 1875MK5 / SAA10-230, PN/SN ON 1875MK5 / SAA12-078.
